Verlagslink DOI: 10.1007/978-3-030-89397-2_9
Titel: Initial value problems and extrapolation spaces
Sprache: Englisch
Autor/Autorin: Seifert, Christian  
Trostorff, Sascha 
Waurick, Marcus 
Erscheinungs­datum: 2022
Verlag: Springer
Quellenangabe: Operator Theory: Advances and Applications 287 : 131-148 (2022)
Zusammenfassung (englisch): 
Up until now we have dealt with evolutionary equations of the form (∂t,νM(∂t,ν)+A¯)U=F (∂ t,ν M(∂ t,ν )+A)U=F for some given F∈ L2,ν(ℝ; H) for some Hilbert space H, a skew-selfadjoint operator A in H and a material law M defined on a suitable half-plane satisfying an appropriate positive definiteness condition with ν∈ ℝ chosen suitably large. Under these conditions, we established that the solution operator,, is eventually independent of ν and causal; that is, if F = 0 on (− ∞, a] for some a∈ ℝ, then so too is U.
URI: http://hdl.handle.net/11420/11751
DOI: 10.15480/882.4177
ISBN: 978-3-030-89397-2
978-3-030-89396-5
Institut: Mathematik E-10 
Dokumenttyp: Kapitel (Buch)
Lizenz: CC BY 4.0 (Attribution) CC BY 4.0 (Attribution)
Teil der Schriftenreihe: Operator theory 
Bandangabe: 287
Enthalten in den Sammlungen:Publications with fulltext

Dateien zu dieser Ressource:
Datei Beschreibung GrößeFormat
Seifert2022_Chapter_InitialValueProblemsAndExtrapo.pdfVerlags-PDF328,15 kBAdobe PDFÖffnen/Anzeigen
Miniaturbild
Zur Langanzeige

Seitenansichten

62
Letzte Woche
1
Letzten Monat
checked on 01.10.2022

Download(s)

29
checked on 01.10.2022

Google ScholarTM

Prüfe

Feedback zu diesem Datensatz

Diesen Datensatz zitieren

Export

Diese Ressource wurde unter folgender Copyright-Bestimmung veröffentlicht: Lizenz von Creative Commons Creative Commons